MAUDE Adverse Event Report: Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence

Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence
Model Number 4101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Erythema (1840); Itching Sensation (1943); Post Operative Wound Infection (2446)
Date of Event 06/30/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d2b: product code - additional product code qon block d10: model number/catalog number: 1201 serial number: (b)(6) batch/lot number: al10024049 model/catalog description: tined lead kit unique identifier (udi) #: (b)(4) block g4: premarket / 510(k) # - additional premarket/510(k) p190006.
 
Event or Problem Description
It was reported that a patient with a neurostimulator and an snm tined lead was experiencing redness and itchiness in the implant site with "dots all over." their doctor advised the patient was having a reaction to the suture used and should monitor for symptoms of infection.The patient went to the emergency room after noticing their incision had opened and the device was visible.This was caused by infection, and they were given antibiotics.The patient's doctor reached out to confirm the patient would have their implant removed due to wound dehiscence.The explant was successfully completed.There was no additional patient complications reported.

Brand Name
Axonics
Common Device Name
Stimulator, Electrical, Implantable, For Incontinence
Manufacturer (Section D)
Axonics Modulation Technologies, Inc.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
Axonics Inc
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50515471
Report Number2124215-2026-45738
Device Sequence Number10716401
Product Code EZW
UDI-Device Identifier10810005340455
UDI-Public(01)10810005340455(11)250716(17)280716
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number4101
Device Catalogue Number4101
Device Lot NumberAX1T103890
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/31/2026
Date Device Manufactured07/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age75 YR
Patient SexUnknown